Open Access
Translator Disclaimer
2007 A remark on the Cauchy problem for the 2D Gross-Pitaevskii equation with nonzero degree at infinity
Fabrice Bethuel, Didier Smets
Differential Integral Equations 20(3): 325-338 (2007).

Abstract

We prove global well-posedness for the Gross-Pitaevskii equation on the plane for classes of initial data having nonzero topological degree at infinity and therefore infinite Ginzburg-Landau energy. These classes allow us to consider arbitrary configurations of vortices as initial data. Our work follows recent results of Patrick Gérard [9] and Clément Gallo [4], where the finite energy regime is treated.

Citation

Download Citation

Fabrice Bethuel. Didier Smets. "A remark on the Cauchy problem for the 2D Gross-Pitaevskii equation with nonzero degree at infinity." Differential Integral Equations 20 (3) 325 - 338, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35376
MathSciNet: MR2293989

Subjects:
Primary: 35Q40
Secondary: 35A05 , 35Q55 , 47J30

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.20 • No. 3 • 2007
Back to Top